# SDR AALA20180208008

- Difficulty date: February 8, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 52,559 hours, 21,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A8540
- Condition: Corroded
- Location: Bs 915-1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RIGHT CREASE ANGLE RBL 50 BS 918-1006. REPLACED CREASE ANGLE IAW DRAWING 147A8540, 51-00-05, AND SRM 51-40-02.
